On Rings with Commutators in the Nuclei.
Mathematische Zeitschrift, Tome 119 (1971), pp. 213-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171492,
author = {Armin Thedy},
title = {On {Rings} with {Commutators} in the {Nuclei.}},
journal = {Mathematische Zeitschrift},
pages = {213--218},
year = {1971},
volume = {119},
zbl = {0202.04003},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171492/}
}
Armin Thedy. On Rings with Commutators in the Nuclei.. Mathematische Zeitschrift, Tome 119 (1971), pp. 213-218. http://geodesic.mathdoc.fr/item/MZ_1971__119_171492/